| Model Number |
CD2231-40Q |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient presented in-clinic with device migration noted on the patient's implantable cardioverter defibrillator.The device was explanted and replaced on (b)(6) 2023.No additional adverse patient consequences were reported.
Additional Manufacturer Narrative
The report of the event migration or expulsion of the device was not confirmed.Longevity analysis found the battery depletion to be normal.The device functioned normally on the bench.No anomalies were found.The device was analyzed in the lab and telemetry, impedance, sensing, pacing, and high voltage (hv) output functions of the device were tested and found to be normal.